Czechoslovak Mathematical Journal

Vol. 63, No. 2, 2013 · Contents

Mario Petrich:
Normal cryptogroups with an associate subgroup

David M. Arnold, Adolf Mader, Otto Mutzbauer, Ebru Solak:
Indecomposable (1,3)-groups and a matrix problem

Tingting Wang, Wenpeng Zhang:
On the mean value of Dedekind sum weighted by the quadratic Gauss sum

Susil Kumar Jena:
The method of infinite ascent applied on $A^4\pm nB^3=C^2$

Hai Yang, Ruiqin Fu:
The integral points on elliptic curves $y^2=x^3+(36n^2-9)x-2(36n^2-5)$

Zhen Zhang, Xiaosheng Zhu, Xiaoguang Yan:
Totally reflexive modules with respect to a semidualizing bimodule

Ricardo Estrada, Jasson Vindas:
Distributional versions of Littlewood's Tauberian theorem

Wojciech Młocek, Marek Ptak:
On the reflexivity of subspaces of Toeplitz operators on the Hardy space on the upper half-plane

LeRoy B. Beasley, Seok-Zun Song:
Linear operators that preserve Boolean rank of Boolean matrices

Husheng Qiao, Zongyang Xie:
Strongly $\mathcal{W}$-Gorenstein modules

Yan-Kui Song:
Remarks on star countable discrete closed spaces

Yongguang Du, Huaning Liu:
On the mean value of the mixed exponential sums with Dirichlet characters and general Gauss sum

Yunhua Zhou:
Distributional chaos for flows

Imed Feki:
Estimates in the Hardy-Sobolev space of the annulus and stability result

Chunyun Cao, Jun Wu, Zhenliang Zhang:
The efficiency of approximating real numbers by Lüroth expansion

Irina Gelbukh:
Close cohomologous Morse forms with compact leaves

Janusz Zieliński, Piotr Ossowski:
Rings of constants of generic 4D Lotka-Volterra systems

Simon Mukwembi:
Minimum degree, leaf number and traceability

Dongrui Wan:
Estimates for $k$-Hessian operator and some applications

Keivan Borna, Abolfazl Mohajer-Naser:
Uppers to zero in $R[x]$ and almost principal ideals

Jung-Jo Lee:
Corrigendum to "Congruences for certain binomial sums"

[Contents of Czechoslovak Mathematical Journal]